# SDR USAA2012090700011

- Difficulty date: September 5, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 57,636 hours, 37,857 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431280
- Part serial: 1303
- Condition: Worn
- Location: Te Flap
- Part time: 35,496 hours, 23,610 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - WEAR ON UPPER LEADING EDGE SKIN OF RIGHT OUTBOARD FORE FLAP 6 INCHES FROM INBOARD EDGE.  REPLACED RIGHT OUTBOARD FORE FLAP IAW B737-400 AMM 27-51-37-404-009.
